Alert archive / Florida / Small Craft Advisories in 2011

Small Craft Advisory 16, NWS Tallahassee, FL

August 26, 2011

NWS Tallahassee, FL issued this small craft advisory at Aug 26, 2011, 3:04 PM EDT. It took effect at Aug 27, 2011, 2:00 AM EDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Aug 26, 2011, 3:04 PM EDT (19:04 UTC)
In effect from
Aug 27, 2011, 2:00 AM EDT
Expired
Aug 27, 2011, 4:32 AM EDT
In force
3 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted, in the capitals the NWS used until 2016.

259 
WHUS72 KTAE 261904
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
304 PM EDT FRI AUG 26 2011

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 AM TO 2 PM EDT
SATURDAY FROM APALACHICOLA TO DESTIN...

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 AM SATURDAY TO
2 AM EDT SUNDAY FROM APALACHICOLA TO THE SUWANNEE RIVER...

.THE PRESSURE GRADIENT WILL GRADUALLY TIGHTEN ACROSS THE COASTAL
WATERS TONIGHT INTO SATURDAY AS HURRICANE IRENE MOVES NORTHWARD
TOWARDS THE COAST OF NORTH CAROLINA. THIS IS NOW EXPECTED TO
RESULT IN A PERIOD OF SMALL CRAFT ADVISORY LEVEL WESTERLY WINDS
TONIGHT INTO SATURDAY...WHICH SHOULD BECOME CAUTIONARY FROM WEST
TO EAST LATER ON SATURDAY AND SATURDAY NIGHT. BY THE END OF THE
WEEKEND AND EARLY NEXT WEEK...WINDS AND SEAS WILL DIMINISH AS A
WEAKER SURFACE PRESSURE PATTERN RETURNS TO THE MARINE AREA.

GMZ750-770-270300-
/O.NEW.KTAE.SC.Y.0016.110827T0600Z-110827T1800Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
304 PM EDT FRI AUG 26 2011

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 AM TO 2 PM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 2 PM EDT
SATURDAY. 

* WINDS: WEST AROUND 20 KNOTS. 

* SEAS: 3 TO 5 FEET BUILDING TO 4 TO 6 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ730-755-765-775-270300-
/O.NEW.KTAE.SC.Y.0016.110827T0600Z-110828T0600Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
304 PM EDT FRI AUG 26 2011

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 AM SATURDAY TO 2
AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM SATURDAY TO 2 AM
EDT SUNDAY. 

* WINDS: WEST AROUND 20 KNOTS BECOMING SOUTHWEST SATURDAY
  AFTERNOON. 

* SEAS: 3 TO 5 FEET BUILDING TO 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

17-GOULD
2 follow-up statements
679 
WHUS72 KTAE 270130
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
930 PM EDT FRI AUG 26 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM SATURDAY TO 
2 AM EDT SUNDAY FROM APALACHICOLA EASTWARD...

.WINDS MAY INCREASE TO AROUND 20 KNOTS SATURDAY MORNING...AND
REMAIN AT THESE LEVELS UNTIL LATE SATURDAY NIGHT. 

GMZ750-770-270230-
/O.CAN.KTAE.SC.Y.0016.110827T0600Z-110827T1800Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
930 PM EDT FRI AUG 26 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
SMALL CRAFT ADVISORY. ALTHOUGH IT NOW APPEARS UNLIKELY THAT WIND
SPEEDS WILL REACH 20 KNOTS...THEY WILL STILL BE IN THE 15 TO 
20 KNOT RANGE...AND SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION
TONIGHT AND SATURDAY. 

$$

GMZ730-755-765-775-270900-
/O.EXT.KTAE.SC.Y.0016.110827T1200Z-110828T0600Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
930 PM EDT FRI AUG 26 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM SATURDAY TO 
2 AM EDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 8 AM SATURDAY TO
2 AM EDT SUNDAY. 

* WINDS: WEST AROUND 20 KNOTS.

* SEAS: 2 TO 3 FEET BUILDING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

FOURNIER
299 
WHUS72 KTAE 270832
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
432 AM EDT SAT AUG 27 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

.A TIGHT GRADIENT WILL CONTINUE TO RESULT IN UNSEASONABLY CHOPPY 
CONDITIONS ACROSS THE NORTHEAST GULF THROUGH THE DAY. ALTHOUGH IT
NOW APPEARS UNLIKELY THAT WIND SPEEDS WILL REACH SUSTAINED VALUES
OF 20 KNOTS OR HIGHER...THEY WILL REMAIN IN THE 15 TO 20 KNOT
RANGE...AND SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION THROUGH
TONIGHT.

GMZ730-755-765-775-270945-
/O.CAN.KTAE.SC.Y.0016.110827T1200Z-110828T0600Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
432 AM EDT SAT AUG 27 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CAN CELLED THE
SMALL CRAFT ADVISORY. 

.A TIGHT GRADIENT WILL CONTINUE TO RESULT IN UNSEASONABLY CHOPPY 
CONDITIONS ACROSS THE NORTHEAST GULF THROUGH THE DAY. ALTHOUGH IT
NOW APPEARS UNLIKELY THAT WIND SPEEDS WILL REACH SUSTAINED VALUES
OF 20 KNOTS OR HIGHER...THEY WILL REMAIN IN THE 15 TO 20 KNOT
RANGE...AND SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION THROUGH
TONIGHT.

$$

14-MROCZKA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Aug 26, 3:00 PM EDT, 4 minutes earlier.

Area forecast discussion, Aug 26, 3:00 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
300 PM EDT FRI AUG 26 2011

.SYNOPSIS...HURRICANE IRENE CONTINUES TO MOVE STEADILY NORTHWARD
TOWARDS THE NORTH CAROLINA COASTLINE TODAY...WHILE IT IS ALSO
HELPING TO DRAG DOWN PROGRESSIVELY HOTTER AND DRIER AIR ACROSS OUR
CWA FROM THE NORTH. THIS MORNING'S 12 UTC SOUNDING FROM TAE SHOWS A
SOLID 1 TO 3 DEGREES C WARMING THROUGHOUT MUCH OF THE COLUMN...WHICH
CLEARLY INDICATES THE POTENTIAL FOR 100 DEGREE HEAT THIS AFTERNOON
ACROSS THE INTERIOR. IT WILL LIKELY EVEN REACH THE MID 90S NEAR THE
COAST WHILE THE WIND REMAINS OFFSHORE. IN FACT...AS OF 11 AM
EDT...TEMPS HAD ALREADY CLIMBED TO BETWEEN 87 AND 92 DEGREES OVER
MOST LOCATIONS. AS FOR RAIN CHANCES...IT IS NOW LOOKING UNLIKELY
THAT EASTERN PORTIONS OF THE CWA WILL RECEIVE ANY SHOWERS FROM THE
EAST THIS AFTERNOON...AS THE NW THEN W LOW LEVEL FLOW SHOULD KEEP
MOST OF THE ACTIVITY FAIRLY CLOSE TO THE EAST COAST OF FLORIDA.
HOWEVER...A WEAK SHORTWAVE IS STILL EXPECTED TO PUSH SOUTHWARD
ACROSS THE REGION TONIGHT...AND OUR LOCAL WRF RUN IS INDICATING THAT
THIS SYSTEM WILL HAVE ENOUGH MOISTURE TO GENERATE ISOLATED SHOWERS
FROM N TO S THIS EVENING.

&&

.SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...AS MENTIONED ABOVE...
WILL BE KEEPING A CLOSE EYE ON THE SOUTHWARD MOVING SHORTWAVE
TONIGHT...AND BELIEVE WE NOW HAVE ENOUGH EVIDENCE FROM THE 12 UTC
MODEL SUITE AS WELL AS OUR LOCAL 06 UTC 4KM WRF RUN...AND NCEP'S AND
SPC'S 00 UTC WRF RUNS...TO BUMP POPS UP TO 20 PERCENT. THIS SYSTEM
SHOULD MOVE SOUTH OF THE CWA ON SATURDAY...WITH SOME ISOLATED
SHOWERS STILL POSSIBLE OVER THE SE FL BIG BEND AND PARTS OF THE
COASTAL WATERS IN THE MORNING. OTHERWISE...THE PASSAGE OF THIS
BOUNDARY WILL SIGNAL A REINFORCING SHOT OF DRY AIR TO THE REGION. IT
WILL STILL BE QUITE HOT OVER THE CWA THIS WEEKEND WITH HIGHS
CLIMBING TO NEAR 100 DEGREES OVER THE INTERIOR ONCE AGAIN ON
SATURDAY...WITH MID TO UPPER 90S EXPECTED ON SUNDAY. LOW
TEMPERATURES WILL STILL BE FAIRLY WARM TONIGHT...RANGING FROM THE
LOWER 70S WELL NW...TO THE MID TO UPPER 70S FURTHER TO THE SOUTH AND
EAST. IT SHOULD BE A BIT COOLER ON SATURDAY AND SUNDAY NIGHT...WITH
LOWS DROPPING INTO THE MID TO UPPER 60S ACROSS MUCH OF THE INTERIOR
AND LOWER 70S NEAR THE COAST. RAIN CHANCES WILL BE QUITE LOW WITH
THIS DRY AIR IN PLACE...WHICH WILL MAKE IT EXCEPTIONALLY DIFFICULT
FOR THE SEA BREEZE TO GENERATE ANY SHOWERS OR STORMS ON BOTH
SATURDAY AND SUNDAY AFTERNOON. THEREFORE...WILL PLAN ON SILENT 10S
OR LOWER FOR RAIN CHANCES AFTER SAT MORNING.

&&

.LONG TERM (MONDAY THROUGH NEXT FRIDAY)...
NO SUBSTANTIAL WEATHER IS ANTICIPATED DURING THE UPCOMING WORK WEEK.
LONG TERM PERIOD WILL BEGIN WITH UPPER RIDGING IN PLACE ACROSS THE
SOUTHWESTERN AND SOUTH-CENTRAL STATES...AND BROAD TROUGHING ALONG
THE EAST COAST. RESIDUAL DRY AIR ALOFT WILL RESULT IN ONE FINAL DAY
WITH VERY LOW RAIN CHANCES. BY TUESDAY...GFS/ECMWF SHOW THE COLUMN
MOISTURE BEGINNING TO MODIFY...AND WILL BRING CHANCE POPS BACK INTO
THE GRIDS FOR MAINLY AFTERNOON/EVENING CONVECTION. GFS/ECMWF BEGIN
TO DIVERGE DURING THE MIDDLE OF THE WEEK. THE GFS ALLOWS BROAD UPPER
RIDGING TO EXPAND EASTWARD OVER THE SOUTHEASTERN STATES...WHILE THE
ECMWF LEAVES MID-LEVEL ENERGY BEHIND FROM THE DEPARTING TROUGH. THIS
ENERGY THEN CLOSES OFF AND RETROGRADES BACK WESTWARD OVERHEAD BY
WEDNESDAY/THURSDAY. FOR CONTINUITY WILL LEAN THE FORECAST CLOSER TO
THE GFS SOLUTION. ONLY REAL DIFFERENCE WOULD BE SLIGHTLY HIGHER RAIN
CHANCES ASSOCIATED WITH THE ECMWF. OUT OF RESPECT FOR THE ECMWF WILL
BUMP UP THE MEX NUMBERS SLIGHTLY TO ACCOUNT FOR THIS POSSIBILITY.
TEMPERATURES LOOK TO RETURN TO NEAR CLIMATOLOGICAL NORMS WITH MAINLY
LOWER/MIDDLE 90S DURING THE DAY AND 70S OVERNIGHT.

&&

.AVIATION...DRY NORTH TO NORTHWEST IS FORECAST TO CONTINUE OVERNIGHT
AND INTO SATURDAY. LITTLE FOG WAS NOTED FRIDAY MORNING...AND THIS IS
EXPECTED TO BE THE CASE ON SATURDAY MORNING AS WELL WITH CONDITIONS
REMAINING SIMILAR. THEREFORE...VFR CONDITIONS SHOULD PREVAIL THROUGH
THE FORECAST PERIOD.

&&

.MARINE...THE PRESSURE GRADIENT WILL GRADUALLY TIGHTEN ACROSS THE
COASTAL WATERS TONIGHT INTO SATURDAY AS HURRICANE IRENE MOVES
NORTHWARD TOWARDS THE COAST OF NORTH CAROLINA. THIS IS NOW EXPECTED
TO RESULT IN A PERIOD OF SMALL CRAFT ADVISORY LEVEL WESTERLY WINDS
TONIGHT INTO SATURDAY...WHICH SHOULD BECOME CAUTIONARY FROM WEST TO
EAST LATER ON SATURDAY AND SATURDAY NIGHT. BY THE END OF THE WEEKEND
AND EARLY NEXT WEEK...WINDS AND SEAS WILL DIMINISH AS A WEAKER
SURFACE PRESSURE PATTERN RETURNS TO THE MARINE AREA.

&&

.FIRE WEATHER...DRY NORTH TO NORTHWEST FLOW WILL REMAIN IN PLACE
ACROSS THE REGION THROUGH THE WEEKEND. WITH MODEST WIND SPEEDS AND
HIGH MIXING HEIGHTS...DISPERSIONS AND HUMIDITY VALUES SHOULD REACH
RED FLAG CRITERIA SATURDAY AFTERNOON OVER MOST OF THE INLAND
PANHANDLE AND BIG BEND. WILL ISSUE A FIRE WEATHER WATCH FOR THESE
AREAS WITH THE AFTERNOON PACKAGE. TRANSPORT WINDS SHOULD DIMINISH
FOR SUNDAY WITH LOWER RESULTING DISPERSIONS. HOWEVER...THE
ATMOSPHERE WILL REMAIN DRY AND WILL NEED TO MONITOR FOR POTENTIAL
RED FLAG CRITERIA.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   76 100  69  97  70 /  20  10  05  10  05
PANAMA CITY   80  96  74  94  75 /  20  10  05  10  05
DOTHAN        74  98  67  97  68 /  20  10  05  10  05
ALBANY        74  98  68  95  68 /  20  10  05  10  05
VALDOSTA      74 101  69  98  67 /  20  10  05  10  05
CROSS CITY    76  96  73  94  71 /  20  20  05  10  05
APALACHICOLA  81  94  77  93  74 /  20  10  05  10  05

&&

.TAE WATCHES/WARNINGS/ADVISORIES...

AL...NONE.
GA...NONE.
FL...RED FLAG WARNING UNTIL 6 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: HOLMES...INLAND WALTON...JACKSON...WASHINGTON.

     FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
     EVENING FOR THE FOLLOWING ZONES: CALHOUN...CENTRAL WALTON...
     GADSDEN...HOLMES...INLAND JEFFERSON...INLAND WALTON...
     JACKSON...LEON...LIBERTY...MADISON...WASHINGTON.

GM...SMALL CRAFT ADVISORY IS IN EFFECT FROM 2 AM SATURDAY TO 2 PM
     SATURDAY WESTERN LEGS.

     SMALL CRAFT ADVISORY IS IN EFFECT FROM 2 AM SATURDAY TO 2 AM
     SUNDAY EASTERN LEGS.

&&

AVIATION/FIRE WX...CAMP
PUBLIC/MARINE...GOULD
LONG TERM...MROCZKA
Hazardous weather outlook, Aug 26, 5:32 AM EDT, 9 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
532 AM EDT FRI AUG 26 2011

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-271000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
532 AM EDT FRI AUG 26 2011 /432 AM CDT FRI AUG 26 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
GENERALLY DRY AND HOT WEATHER THROUGH THIS AFTERNOON. ONLY A FEW
ISOLATED SHOWERS OR STORMS EXPECTED...MAINLY NEAR THE SUWANNEE
RIVER VALLEY IN FLORIDA AND THEN I-75 CORRIDOR OF SOUTH-CENTRAL
GEORGIA. TEMPERATURES WILL TOP OUT IN THE UPPER 90S TO NEAR 100
DEGREES AWAY FROM THE COAST...HOWEVER LOWER DEWPOINTS WILL HELP
KEEP HEAT INDICES BELOW ADVISORY LEVELS.
WINDS AND SEAS WILL BUILD TO CAUTIONARY LEVELS OVER THE COASTAL
WATERS TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
CAUTIONARY LEVEL WESTERLY WINDS AND SEAS WILL CONTINUE OVER THE
COASTAL WATERS THROUGH SATURDAY. ALTHOUGH NOT CURRENTLY IN THE
FORECAST...A BRIEF PERIOD OF ADVISORY LEVEL WINDS WILL BE POSSIBLE
DURING SATURDAY.
THE WESTERLY WINDS AND INCREASING SWELL WILL RESULT IN AN ELEVATED
RIP CURRENT RISK THIS WEEKEND...ESPECIALLY SATURDAY AND SATURDAY
NIGHT. THE RIP CURRENT RISK WILL BE HIGHEST ALONG THE BEACHES OF
WALTON...BAY...AND GULF COUNTIES IN THE FLORIDA PANHANDLE.
TYPICAL AFTERNOON AND EVENING SHOWERS AND STORMS WILL RETURN TO
THE FORECAST FOR THE MIDDLE OF NEXT WEEK. AT THIS TIME NO
ORGANIZED SEVERE WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

14-MROCZKA

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 5:55 AM EDTRed Flag WarningTAEHolmes, Jackson, Walton, Washington13 hr
Aug 26, 2:54 PM EDTFire Weather WatchTAECalhoun, Gadsden, Holmes, Jackson, Jefferson, Leon and 3 more14 hr

Nearby

Small Craft Advisories in Florida, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.